# SDR CHQA20120217063

- Difficulty date: February 17, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 29,539 hours, 25,557 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,092 hours, 19,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526857006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK IN THE SHEAR CLIP FRAME 25 BETWEEN STRINGER 15R AND 16R WAS NOTED.  THE SHEAR CLIP WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
